m+Medelevator.RU
← Поиск публикаций
Advanced emergency nursing journal · 2021

Sulfasalazine-Induced Toxic Epidermal Necrolysis: A Challenging Case During the COVID-19 Pandemic.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Shahidi-Dadras Mohammad, Shahrigharahkoshan Shaghayegh, Yazdi Esmat, Fatemi Alireza, Mahboubi-Fooladi Zahra, Dadkhahfar Sahar

Аннотация

COVID-19 is a major health issue, and patients with underlying conditions are more susceptible to catastrophic outcomes. Toxic epidermal necrolysis (TEN) is a severe systemic disease caused by an immune system hypersensitive reaction. We present a case of TEN induced following sulfasalazine administration that later on complicated with COVID-19, deep vein thrombosis, pulmonary emboli, and eventually death.

Предметные рубрики MeSH